Overdose Alerts

Posted On Wednesday, April 28, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Extended Overdose Alert  for the Waterloo Region. 
This alert is an extension of the Overdose Alert released on February 10 th , 2021. As you may know, the unregulated drug supply is inconsistent and dangerous and there is an increased risk of overdose, thus OMARS has chosen to issue an extended overdose alert.
There are reports of a substance that is circulating locally that is...

Read More...

Posted On Wednesday, February 10, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Extended Overdose Alert  for the Waterloo Region. There have been 41 suspected overdoses from January 31 st – February 6 th and 6 suspected opioid overdose deaths since February 1 st , 2021. Three of these suspected overdose deaths were in the last 16 hours.
For more information please see the PDF.

Read More...

Posted On Wednesday, February 03, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region. There has been an increase in overdoses in the Waterloo Region, including 1 suspected death on February 1 st . Between Jan 24-Jan 31 st , Waterloo Region emergency services responded to 42 suspected overdose calls. There are reports of a purple fentanyl circulating in the community.
For more information please see the PDF.

Read More...

Posted On Tuesday, December 08, 2020

 The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region. Over the last week there has been an increase in overdoses in our community, including 3 suspected overdose-related deaths. There are reports of a purple fentanyl circulating in Waterloo Region.
For more information please see the PDF.

Read More...

Posted On Thursday, May 23, 2019

The following is an update to the Alert released May 21st 2019.
The substance in the May 21st alert was seized by Ontario Provincial Police in Tecumseh. Please note this is not cannabis laced with an opioid. It is carfentanil that has been disguised to resemble cannabis. For information regarding the seizure, please contact Ontario Provincial Police. 
For information about the alert as well as signs & symptoms of opioid overdose and what to do, visit our 'Preventing...

Read More...

Contact Us